MathSciNet Relay Station
MathSciNet bibliographic data
MR947031 (89h:01066) 01A70
Janusz, Gerald J. Irving Reiner 1924–1986. Illinois J. Math. 32 (1988), no. 3, 315–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement